# SDR SWAA2022032486468

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 4,969 hours, 2,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE RUBBER HEAL DETACHED FROM UNIT / [01] REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-64-00. OPS CHECK GOOD; NO DEFECT NOTED. OK FOR SERVICE.
